# SDR AALA20021033

- Difficulty date: July 17, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS BETWEEN ROWS 4-7 INOPERATIVE.  TIGHTENED WIRE ON BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
